# SDR DALA14016010947

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 63,865 hours, 47,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR EMERGENCY LIGHTS ARE OUT AT THE AFT LIGHT ASSY.  REINSTALLED CONNECTOR. OPS CHECKED GOOD.
